# SDR CA011004010

- Difficulty date: August 29, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 3,441 hours
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160DTM
- System (JASC): 6100 · Propeller System
- Part: Bolt
- Part number: CA462220W
- Condition: Broken
- Location: Propeller
- Component: Propeller, Mcauly, 1C160DTM755
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ONE OF THE 6 BOLTS ATTACHING THE PROPELLER TO THE ENGINE CRANK SHAFT FLANGE BROKE AT THE TOP OF THE THREADED AERA ON INITIAL TORQUE.THE PROPELLER HAD A PLACARD INDICATING TORQUE SPED FOR 1/2" BOLTS. PROLLER IS ATTACHED WITH 7/16" BOLTS. IT IS SUSPECTED THAT THE BOLTS HAVE BEEN OVER TORQUED ON PREVIOUS INSTALLATIONS. PLACARD WAS REMOVED FROM THE PROPELLER AND BOLTS TORQUED TO THE PROPER TORQUE SPEC FOR 7/16 BOLTS.
